# SDR FDEA200911184002

- Difficulty date: November 18, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 113N30581
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD AFT FLAP SUPPORT TRACK AT AF.340.1 FOUND WITH CORROSION AND WORN MARKS.  CORRODED AFT FLAP TRACK REMOVED AND REPLACED IAW AMM 27-51-22-4 REV. 5.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
